# SDR ASAA2018070225242

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 43,668 hours, 13,276 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Unknown
- Condition: Malfunctioned
- Location: Main Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX BATTERY CHARGER INOP. GROUNDED - YES. ACCOMPLISHED AUX BATTERY CHARGER OPS TEST, OPS NML. REF AMM TASK 24-31-31-710-801.
